

Virtual Edition | May 7>30 2021 | Programme Schedule

## DocedgeKolkata 2021 | Virtual Edition | MAY 7>30

PHASE I		PHA	SE II	PHASE III				
DATE	PROGRAMME	DATE PROGRAMME		DATE	PROGRAMME			
MAY 7 Friday 12:30 PM	Inauguration Introductory Ceremony Narrative Lab 1	MAY 14 Friday (TBA)	Film Screening Q/A Live Session	MAY 24>27 Monday to Thursday	Business Meetings			
MAY 8 Saturday 12:30 PM	Narrative Lab 2	MAY 19 Wednesday 07:30am	Master Class Presented by Global Media Makers, USA	MAY 30 Sunday 12:30 PM	DocedgeKolkata Award Ceremony			
MAY 9 Sunday 12:30 PM	Narrative Lab 3	MAY 22 Saturday 12:30pm	Pitch Season Day 1					
MAY 11 Tuesday 12:30 PM	Visual Lab 1	MAY 23 Sunday 12:30pm	Pitch Season Day 2					
MAY 12 Wednesday 12:30 PM	Visual Lab 2							
MAY 13 Thursday 12:30 PM	Special Session with Paul Pauwels [for participants only]							

All timings mentioned above are in Indian Standard Time.



## DocedgeKolkata 2021

PHASE I | MAY 7>13 2021

Date & Programme	India	Bangladesh	Belgium France Italy Norway Sweden	Brisbane Sydney	China Indonesia Philippines	Finland Lithuania Turkey	Japan S.Korea	London	GMT
MAY 7: 1 Hr Inauguration & Introductory Ceremony	12:30pm to 01:30pm	01:00pm to 02:00pm	09:00am to 10:00am	05:00pm to 06:00pm	03:00pm to 04:00pm	10:00am to 11:00am	04:00pm to 05:00pm	08:00am to 09:00am	07:00 am to 8:00 am
<b>MAY 7: 3 Hrs</b> Narrative Lab 1	2:30pm to 5:30pm	03:00pm to 06:00pm	11:00am to 02:00pm	07:00pm to 10:00pm	05:00pm to 08:00pm	12:00pm to 03:00pm	06:00pm to 09:00pm	10:00am to 01:00pm	09:00 am to 12:00 pm
<b>MAY 8: 3 Hrs</b> Narrative Lab 2	12:30pm to 03:30pm	01:00pm to 04:00pm	09:00am to 12:00pm	05:00pm to 08:00pm	03:00pm to 06:00pm	10:00am to 01:00pm	04:00pm to 07:00pm	08:00am to 11:00am	07:00 am to 10:00 am
<b>MAY 9: 3 Hrs</b> Narrative Lab 3	12:30pm to 03:30pm	01:00pm to 04:00pm	09:00am to 12:00pm	05:00pm to 08:00pm	03:00pm to 06:00pm	10:00am to 01:00pm	04:00pm to 07:00pm	08:00am to 11:00am	07:00 am to 10:00 am
<b>MAY 11: 3 Hrs</b> Visual Lab 1	12:30pm to 03:30pm	01:00pm to 04:00pm	09:00am to 12:00pm	05:00pm to 08:00pm	03:00pm to 06:00pm	10:00am to 01:00pm	04:00pm to 07:00pm	08:00am to 11:00am	07:00 am to 10:00 am
<b>MAY 12: 3 Hrs</b> Visual Lab 2	12:30pm to 03:30pm	01:00pm to 04:00pm	09:00am to 12:00pm	05:00pm to 08:00pm	03:00pm to 06:00pm	10:00am to 01:00pm	04:00pm to 07:00pm	08:00am to 11:00am	07:00 am to 10:00 am
<b>MAY 13: 2 Hrs</b> Special Session with Paul Pauwels [for participants only]	12:30pm to 02:30pm	01:00pm to 03:00pm	09:00am to 11:00am	05:00pm to 07:00pm	03:00pm to 05:00pm	10:00am to 12:00pm	04:00pm to 06:00pm	08:00am to 10:00am	07:00 am to 9:00 am



## DocedgeKolkata 2021

## PHASE II | MAY 18>23 2021

#### Phase II A: May 18/19 2021

Date & Programme	LA	India	Bangladesh	Belgium France Italy Norway Sweden	Brisbane Sydney	China Indonesia Philippines	Finland Lithuania Turkey	Japan S.Korea	London	GMT
<b>MAY 18/19: 2 Hrs</b>	May 18	May 19	May 19	May 19	May 19	May 19	May 19	May 19	May 19	May 19
Master Class	07:00pm	07:30am	08:00am	04:00am	12:00pm	10:00am	05:00am	11:00am	03:00am	02:00 am
Presented by	to	to	to	to	to	to	to	to	to	to
Global Media Makers, USA	09:00pm	09:30am	10:00am	06:00am	02:00pm	12:00pm	07:00am	01:00pm	05:00am	04:00 am

### Phase II B: May 22>23 2021

Date & Programme	India	Austria Belgium Czech Republic Denmark Egypt France Italy Netherlands Norway Serbia Sweden Switzerland	Bangladesh	Brisbane Sydney	Bulgaria Finland Israel Latvia Lithuania Turkey	China Hong Kong Indonesia Philippines	Japan S.Korea	London	NYC	GMT
MAY 22: 3 Hrs Pitch Season Day 1	12:30pm to 04:30pm	09:00am to 1:00pm	01:00pm to 05:00pm	05:00pm to 09:00pm	10:00am to 02:00pm	03:00pm to 07:00pm	04:00pm to 08:00pm	08:00am to 12:00pm	03:00am to 07:00am	07:00 am to 11:00 am
<b>MAY 23: 3 Hrs</b> Pitch Season Day 2	12:30pm to 04:30pm	09:00am to 1:00pm	01:00pm to 05:00pm	05:00pm to 09:00pm	10:00am to 02:00pm	03:00pm to 07:00pm	04:00pm to 08:00pm	08:00am to 12:00pm	03:00am to 07:00am	07:00 am to 11:00 am



# DocedgeKolkata 2021

# PHASE III | MAY 24>30 2021

-

Date & Programme	India	Austria Belgium Czech Republic Denmark Egypt France Italy Netherlands Norway Serbia Sweden Switzerland		Brisbane Sydney	Bulgaria Finland Israel Latvia Lithuania Turkey	Hong Kong Indonesia Philippines		London	LA	ΝΥ	GMT
<b>MAY 24&gt;27</b> Business Meetings	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot	According to Available Time Slot
<b>MAY 30: 2 Hrs</b> DocedgeKolkata Award Ceremony	12:30pm to 02:30pm	09:00am to 11:00am	01:00pm to 03:00pm	05:00pm to 07:00pm	10:00am to 12:00pm	03:00pm to 05:00pm	04:00pm to 06:00pm	08:00am to 10:00am	12:00am to 02:00am	03:00am to 05:00am	07:00 am to 9:00 am



# CONTACT US

48, Netaji Colony, Baranagar, Kolkata, West Bengal 700090, India

+91	90512 51331	Statistics of the
+91	98300 57171	State of the state
+91	8723977404	

SUBHADEEP GHOSH JAYEETA CHATTERJEE SWAGATA DEY



www.docresi.org



0 instagram.com/docresi

twitter.com/docresi

programming@docresi.org

